# SDR UHLA2009090400057

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 13,261 hours, 8,424 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AW1AF
- Part serial: A61331
- Condition: Inoperative
- Location: Tat
- Part time: 4,049 hours, 2,499 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO KCID, TAT 2 FAIL MESSAGE APPEARED, FOLLOWED BY AUTO THROTTLE DISCONNECT.  AIRCRAFTS AUTO PILOT FROZE ON FPA VERTICAL MODE AND WOULD NOT CAPTURE PRESELECTED ALTITUDE.  SWITCHED SOURCE SIDE TO CAPT AND REGAINED AUTOMATION.  FIVE MINUTES LATER, SMELLED A FAINT ELECTRICAL BURNING SMELL.  F/A REPORTED SAME SMELL IN CABIN.  NO SIGN OF VISIBLE SMOKE OR FUMES (EXCEPT FOR FAINT SMELL).  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE TAT 2, ADSP 4, AND TAT 2 C/P.
